Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone use Flonase? Small update

Anonymous
Posted by Anonymous
  • 10 Replies
In a bid to get my sons asthma under control, he started Flonase today. He hasn't been ill or complained of any stomach pain. I gave him his first dose about 2.5 hours ago. He just sat up and vomited everywhere. No fever and still says his stomach feels fine. Vomiting was one of the "call your doctor" side effects and I will definitely do that in the morning. My question is, would you assume it was the Flonase? Just a fluke? He's 7 if that matters at all.


Small update

He has a fever and headache this morning. Those are also listed under possible call your doctor side effects. I haven't given it again since last night and I'm waiting on a call back from the pulmonology clinic.
Posted by Anonymous on Dec. 13, 2016 at 12:49 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 1 - Original Poster on Dec. 13, 2016 at 12:55 AM
Bump
Anonymous
by Anonymous 2 on Dec. 13, 2016 at 12:55 AM
I wouldn't because everyone in my family uses the stuff, but if you saw it in the side effects it could be.
Anonymous
by Anonymous 1 - Original Poster on Dec. 13, 2016 at 12:56 AM
Even the kids? Have you noticed any of the side effects at all? I also noticed slowed growth and the kid is already tiny. Makes me nervous.

Quoting Anonymous 2: I wouldn't because everyone in my family uses the stuff, but if you saw it in the side effects it could be.
Anonymous
by Anonymous 2 on Dec. 13, 2016 at 1:00 AM
One kid has been using it about a year for a few months on then few months off. The only side effect I noticed is those similar to steroid side effects so I believe you when you say stunted growth. It worries me but the alternative we were dealing with without it was much worse.
redheadtmk
by Ruby Member on Dec. 13, 2016 at 1:01 AM
Slowed growth us listed as a possible side effect or are you saying you noticed he's not growing as fast?

Quoting Anonymous 1: Even the kids? Have you noticed any of the side effects at all? I also noticed slowed growth and the kid is already tiny. Makes me nervous.

Quoting Anonymous 2: I wouldn't because everyone in my family uses the stuff, but if you saw it in the side effects it could be.
Anonymous
by Anonymous 1 - Original Poster on Dec. 13, 2016 at 1:04 AM
Both. He just started Flonase today. But he's already a small kid so it was just another side effect that j wouldn't want to see.

Quoting redheadtmk: Slowed growth us listed as a possible side effect or are you saying you noticed he's not growing as fast?

Quoting Anonymous 1: Even the kids? Have you noticed any of the side effects at all? I also noticed slowed growth and the kid is already tiny. Makes me nervous.

Quoting Anonymous 2: I wouldn't because everyone in my family uses the stuff, but if you saw it in the side effects it could be.
g33k
by Gold Member on Dec. 13, 2016 at 8:24 AM

it's not supposed to be for long term; just short term to alleviate sinus congestion. it's a heavy steriod so take care when using it on your children.

i have never heard of flonase having that kind of side effect but i would watch him just in case. could ahve just been a fluke.

Anonymous
by Anonymous 3 on Dec. 13, 2016 at 8:27 AM

I as an adult wouldn't use that crap let alone give it to my kid. If he' s throwing up and you noticed he's having other side effects tell your dr. you aren't giving it to him. Simple. 

EarlGrayHot
by Platinum Member on Dec. 13, 2016 at 8:27 AM

I have but had no trouble with it beyond a weird taste in my mouth.

imthatgirl0607
by Emerald Member on Dec. 13, 2016 at 8:28 AM

I would assume that he didn;t care for the feeling of it trickling down his throat.

Ive used it foy my seasonal allergies. I love it!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)